Jump to content
CrazyBoards.org

noticing my schizo- symptoms coming back


Recommended Posts

I'm starting to have my hallucinations again. I've not had it since January of last year when I was hospitalized. Since being on Clozaril 100mg @ bedtime, I've not had one hallucination.

When I got the bad cold, I noticed that half way into it (around mid day yesterday), I started seeing things, like dots on the walls, ants on the floor, and shadows that aren't there, but I wasn't sure to attribute that to the cold or a return of my original schizo- symptoms.

On a scale from 1 - 10, I'd have to say it's severity is a 1.5. It's not very distressing, but I wish I knew if it's from the cold (which is still lingering a bit) and may go away, or if it's something I should make known to my treatment team (I see my therapist tomorrow).

Thanks,

Andy.

Link to comment
Share on other sites

I think what ladybug meant is that sometimes if you are sick your body wont process things right...even when you take everything as prescribed. The easiest example would be if you had a stomach bug and were throwing up...then your body wouldn't necessarily be able to digest it. But it would make sense to have issues at other illness times too...your bodys busy trying to heal itself so things might be a bit off.

That said, id still talk to your treatment team. That never hurts. Im glad its mild though.

Link to comment
Share on other sites

Well since I'll be seeing both my pdoc and tdoc next week (pdoc next wednesday and tdoc next thursday) (and my tdoc I believe is in on Monday's). Could I do a "wait and see" and if it's not better by Monday I'd give my tdoc a call?

ETA: also seeing tdoc today.

Link to comment
Share on other sites

Well I spoke to my therapist and she is associating my symptom increase with my anxiety that I'm going through as a result of my situation with my uncle (http://www.crazyboar...hospital-today/)

So she is telling me to keep a mental checklist and to let my treatment team (mom, program, tdoc or pdoc), know if there is anything that changes (negative) over the course of the coming week.

Link to comment
Share on other sites

For dealing with psychotic symptoms, I would talk to your pdoc, rather than tdoc, as that's really more his domain.

It is entirely possible that, as bpladybug suggested, either your cold itself, any meds you might have taken for it, or even a change in diet it might have caused, could have changed how you absorbed/metabolized meds.

Unfortunately, the reality is that, no matter how treatment compliant you are, you will probably have breakthrough symptoms from time to time. The best approach is to address them as quickly as possible, before they have the opportunity to escalate.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...